# SDR 07FDEA02978

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A539730057202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLEND OUT OF HEAVY CORROSION ON FOLLOWING PART AT C67-69 BULK CARGO DOOR CUT OUT, REMAINING THICKNESS IS UP TO 50 PERCENT.  BEAM SECTION: A539-730057-202 REPAIR PERFORMED BY REPLACEMENT OF BEAM SECTION IAW SRM 51-72-10.
